Two-dimensional solitons in PT-symmetric optical media with competing nonlinearity

İzzet Göksel, Nalan Antar, İlkay Bakırtaş*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We investigate the existence and stability of two dimensional nonlinear localized modes in parity-time symmetric optical media with self-focusing/self-defocusing cubic and quintic nonlinearities. The exact analytical form of the localized modes is found for all values of competing parameters.

Original languageEnglish
Pages (from-to)470-478
Number of pages9
JournalOptik
Volume156
DOIs
Publication statusPublished - Mar 2018

Bibliographical note

Publisher Copyright:
© 2017 Elsevier GmbH

Keywords

  • (2 + 1)D cubic–quintic NLS
  • Lattice soliton
  • PT-symmetry

Fingerprint

Dive into the research topics of 'Two-dimensional solitons in PT-symmetric optical media with competing nonlinearity'. Together they form a unique fingerprint.

Cite this